# SDR SCNA96069

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Part number: 10600313002
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT CORROSION WAS FOUND ON THE RETAINING RING FOR THE FUEL TANK ACCESS PLATE AT 7340L.  REMOVED AND REPLACED WITH A NEW PANEL.
